Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orbits of highest dimension


Authors: D. Montgomery and C. T. Yang
Journal: Trans. Amer. Math. Soc. 87 (1958), 284-293
MSC: Primary 55.00; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0100272-7
MathSciNet review: 0100272
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eilenberg and Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [2] Montgomery, Samelson, and Zippin, Singular points of a compact transformation group, Ann. of Math. vol. 63 (1956) pp. 1-9. MR 0074773 (17:643g)
  • [3] Montgomery, Samelson, and Yang, Exceptional orbits of highest dimension, Ann. of Math. vol. 64 (1956) pp. 131-141. MR 0078644 (17:1224b)
  • [4] Gleason, Spaces with a compact Lie group of transformations, Proc. Amer. Math. Soc vol. 1 (1950) pp. 35-43. MR 0033830 (11:497e)
  • [5] Montgomery and Yang, Existence of a slice, Ann. of Math. vol. 65 (1957) pp. 108-116. MR 0087036 (19:291b)
  • [6] Mostow, Equivariant embeddings and euclidean spaces, Ann. of Math. vol. 65 (1957) pp. 432-446. MR 0087037 (19:291c)
  • [7] Smith, Transformations of finite period, II, Ann. of Math. vol. 40 (1939) pp. 690-711. MR 0000177 (1:30c)
  • [8] Yang, Transformation groups on a homological manifold, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 261-283. MR 0100271 (20:6704)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00, 22.00

Retrieve articles in all journals with MSC: 55.00, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0100272-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society